# SDR SWAA2016010847813

- Difficulty date: December 9, 2015
- Submitted: January 8, 2016
- Operation: Air carrier
- Aircraft: N455WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32462
- Aircraft time: 42,335 hours, 24,682 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 146A5502
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LONGITUDINAL FLOORBEAM FLANGE, BOTH AFT HOLES CRACKED AT BS 727B, RBL 45, HOLES 8 & 10.  REPAIRED BEAM IAW ER & EA.
